# SDR SIMA20120725002

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 31,244 hours, 29,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OVERWING EMERGENCY LIGHT IAW AMM 33-50-10.  OPS CHECKED GOOD IAW AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
